# SDR SWAA2023073183554

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 60,732 hours, 36,120 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING 194CR REQUIRE REPLACEMENT REF FAULT TTG8Q00M0RW FOR 194CR<[01] REMOVED AND REPLACED FAIRING PANEL ASSY 194CR IAW AMM 53-51-21.
